candidablog.com

Murad Acne Complex and strength training - possible?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I've been on Murad Acne Complex for almost 6 months now and have seemingly wiped out all of my acne. During the process the only side effect I experienced was dry skin, mainly lips. I feel like while I have been on the medication I haven't been seeing regular jumps in strength. I have taken a new diet upon myself, and new athletic training style, but generally don't feel as effected by all of my work. I take in excessive amounts of water. And I should add I'm 18 years old (male). Is there any correlation between muscular development and the medication? Will it effect me after I'm off it? And one side question, I plan on heading to the beach this summer quite frequently, even when I soon discontinue the medication will it be of concern to me if I'm not going anywhere with the intention of frying myself?..

Comments (8)

I'm fairly sure theres a problem with growing in terms of height but nothing to do with strength. In terms of the beach just use lots of suncream...

Comment #1

To set you up, I was 16 last year when I first took Murad Acne Complex. now i'm 17 and I am taking the tane again. I noticed that during my practices, games, training, workouts, etc., I was always extremely fatigued and less motivated. I doubt that the tane disfigured or atrophied your muscles. this seems usual that you find yourself to appear or feel weaker.on the sun issue, derms say to stay out of the sun excessively for the next 6 months after tane. however, if you are naturally darker complected, than you have less to worry about.

If you are naturally lighter complected, than I would advise a ton of sunscreen with a high spf...

Comment #2

Oh yes, Murad Acne Complex will effect your circulation, muscles, joint, and bones. in my case at least. you might notice an increase in muscle diameter due to high blood pressure, but thats not good for the heart in teh long term. Murad Acne Complex is very complex and everyone will be effected differently...

Comment #3

Can't speak for everyone, but I feel like my strength gains were somewhat limited on tane. Your body needs rest to rebuild after training, but the immune system and your body in general are focused on the tane that's in your body, and as such it's taking too much of a beating to repair properly. Just my experience, everyone responds differently...

Comment #4

As a bodybuilder (non-competitive) this is something that concerns me too. How will it affect my training and will I be able to work as hard in the gym as I'm used too. I haven't seen much info about this but I'll remember to say how things go for me in my Murad Acne Complex log concerning training...

Comment #5

I've been working out for 6 years, been on tane 6 months, havent really noticed any drop in strength, energy, motivation, etc...

Comment #6

I work out 5 days a week generally. The main thing I can see being affected is the amount of sleep I need. If I don't sleep 10+ hours a night, I usually end up taking a few hour nap every day...

Comment #7

You know, this is true now that someone else mentions it. I work 9-5, and once I get home and have some food, I find myself tired around 6-6;30 and usually fall asleep. Sometimes it just for 30 minutes, sometimes up to 2 hours. I never attributed it to Murad Acne Complex cause I felt like this has happened prior to Murad Acne Complex, but not as often.I think I am going to be going off Murad Acne Complex soon and will see if these naps stop...

Comment #8


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.